# SDR AALA202406053624

- Difficulty date: April 17, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 61,368 hours, 37,135 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: D5725246320100
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING DRY BAY BOTTOM SKIN UPPER SURFACE STRINGER AT RIB 5 STRINGER 3. REPAIRED STRINGER PER EA 354420.
